MathSciNet Relay Station
MathSciNet bibliographic data
MR1233100 (94i:20061) 20F18 (55P60)
Hilton, P.; Schuck, Ch. On the structure of nilpotent groups of a certain type. Topol. Methods Nonlinear Anal. 1 (1993), no. 2, 323–327.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement